# SDR HEEA0011575

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 214011819101
- Condition: Spun
- Location: Tail Rotor
- Component: 214011801127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD BEARINGS SPUN.
